# SDR UPS07449152

- Difficulty date: January 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1800 S22-23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 1800 STR 22-23R FRAME I/B CHORD FOUND CRACK.  CRACK LENGTH .5 INCH.  M/D BS 1800 STR 22-23R FRAME I/B CHORD REPAIRED AS PER RS R53-62-35721 AND UPS EO B747-5310-26036.
